# SDR C2XA11IA217

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 15,798 hours, 9,520 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3476L2041S
- Condition: Loose
- Location: Lgeu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DRO - FLIGHT 2077, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE WHEN SELECTING GEAR DOWN AND FLAPS 22 AT APPROXIMATELY 2500FT AGL.  THE AIRCRAFT LANDED AT DRO WITHOUT INCIDENT, AND MAINTENANCE SECURED THE J1 CONNECTOR AND BACKSHELL ON THE LGEU, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
